# SDR AUS20031030

- Difficulty date: October 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE TORQUE FLUCTUATIONS. FUEL FLOW, N1 AND ITT STABLE.  GROUND RUN CARRIED OUT.  UNABLE TO FAULT.   DEFECT NOT CONFIRMED.
